MAUDE Adverse Event Report: Medacta International SA Spine instrument; MySpine Cervical Probe Ø3.2 -35mm Mech stop short

Medacta International SA Spine instrument; MySpine Cervical Probe Ø3.2 -35mm Mech stop short
Model Number 03.75.10.0348
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Neuropathy (1983); Peripheral Nervous Injury (4414)
Date of Event 07/15/2026
Type of Reportable Event Malfunction

Brand Name
Spine instrument
Common Device Name
MySpine Cervical Probe Ø3.2 -35mm Mech stop short
Manufacturer (Section D)
Medacta International SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key50006552
Report Number3005180920-2026-00785
Device Sequence Number13376295
Product Code LXH
UDI-Device Identifier07630542716263
UDI-Public07630542716263
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.75.10.0348
Device Lot Number2475311
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/25/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR
Patient SexMale
Patient RaceAsian